Cough Syrups Banned: Are cough syrups that dangerous? What are the reasons for the death of that child?

Medicine should be life-sustaining, but not life-sustaining. Care should be taken especially in the case of medicines given to children. But, will that happen? The answer is the death of 66 children in the Gambia. This incident is a proof of how careless our companies are in the manufacturing of medicines. The matter came out thanks to the World Health Organization (WHO). But, the deaths of many innocent people are getting mixed up in time. So what is in the cough medicine that caused the death of children in the Gambia? Why did it happen? 

Several incidents in Gambia once again prove that even if medicines are not carefully prepared and used carefully, they can save lives and take lives. Four types of cough and cold medicines manufactured by the pharma company Maiden Pharmaceuticals Pvt Ltd are responsible for the deaths of children. This Biden Pharma Company belongs to our country. Those four drugs that caused the death of children are made here. 

World Health Organization has banned those four drugs made in India due to the death of 66 children in Gambia. The Central Drug Standard Control Organization (CDSCO) immediately started an investigation into the incident. Haryana-based Maiden Pharmaceuticals Limited said these drugs were toxic. Those four medicines are syrups used for children’s cough and cold. These include Promethazine Oral Solution, Cofex Malin Baby Calf Syrup, Macoff Baby Calf Syrup, Magrip N Cold Syrup.

These products manufactured at Maiden Pharmaceuticals Ltd.  The Global Health Agency stated that the tests showed that diethylene glycol and ethylene glycol were present. According to preliminary data received from the World Health Organization, about 23 samples contained  these four were found to contain diethylene glycol or ethylene glycol.

What is diethylene glycol and why is it dangerous?

❄ Diethylene glycol is toxic. . When this is used, it has an effect on the kidney and nervous system. Even now there is evidence of mass poisoning when this chemical is used in medicines.

❄ Diethylene has a sweet taste. An odorless, colorless hygroscopic liquid. It mixes well in water, alcohol, ether, acetosine, ethylene glycol.

❄ Stomach pain, vomiting, diarrhoea, problems in urination, headache and sometimes delirium may occur when taking diethylene glycol. Serious damage to the kidneys can also occur.

❄ According to a paper presented by the National Library of Medicine, there have been several mass poisoning deaths from diethylene glycol over the past 70 years.

❄ It is safe to use in the preparation of medicines. But it can be taken in diluted form  It should be used like pharmaceutical grade glycerin. Anyway, due to this incident, Indian pharma has once again become a topic of discussion in the world. 

Also Read: If you eat these, diabetes should run away

Also Read: That’s not why Viagra – it cures this dreaded disease too!

 

Get the more information updates on Lifestyle